# SDR CRSJR2R936K

- Difficulty date: September 5, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N480CT
- Make and model: Doug DC-9-82
- Aircraft serial: 48069
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Part serial: 3989A
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE AFT CENTER BOOST PUMP POPPED THE B AND C CIRCUIT BREAKERS.  THE CIRCUIT BREAKERS WERE RESET AND A SHORT TIME LATER THE SAME CIRCUIT BREAKERS POPPED AGAIN.  AT THE POINT THE AIRCRAFT RETURNED TO THE GROUND AND DURING THE TROUBLE SHOOTING PROCESS IT WAS FOUND THAT THE BOOST PUMP AND ITS CONDUIT HAD BEEN ARCHING.  IT WAS DETERMINED THAT THE BOOST BUMP HAD BEEN INTERNALLY BURNED AS WELL AS THE RECEPTACLES ON THE CANNON PLUG OF THE BOOST PUMP.
